# SDR HNAA0800030

- Difficulty date: January 14, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 48,308 hours, 53,853 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Part number: M2SL060030583
- Condition: Defective
- Location: Cockpit
- Part time: 48,308 hours, 53,853 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED JUST AFTER LIFT OFF.  REMOVED AND REPLACED 3015-S2 THERMOSTAT, RAN AIRCRAFT, OPERATIONAL CHECK GOOD.
